Results 1 to 3 of 3
Am I going through Tramadol withdrawal?
  1. #1
    MrHuk is offline New Member
    Join Date
    May 2015
    Posts
    1

    Default Am I going through Tramadol withdrawal?

    I only took Tramadol for a few days, 100mg x3 a day for my coccyx pain and then I came off them, but the last two days I have felt awful. I've had chills, sweating, serious depression, anxiety, tightness of the chest, mood swings and more. A quick Google search reveals that most of these symptoms are from Tramadol withdrawal but I just wanted to see what you guys think? And ask how long this will last?

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,277

    Default

    Don't know what a few days means. 3 days, no. 7 days possibly. 25 days, yes. Also depends on your history. If you have never taken any drug before, it's not likely. If you have been treated extensively with opiates or benzos or anti-depressants, then you can have withdrawals sooner from a few days of tramadol use.

  3. #3
    Join Date
    Aug 2014
    Posts
    123

    Default

    From 3 days of use with no other narcotics? No, not withdrawals. You have to take them for quite a while.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22